MathSciNet Relay Station
MathSciNet bibliographic data
MR1152231 35P05 (35J05 58G25)
Melas, Antonios D. On the nodal line of the second eigenfunction of the Laplacian in ${\bf R}^2$. J. Differential Geom. 35 (1992), no. 1, 255–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement